On the dual of the mobile cone

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We prove that the mobile cone and the cone of curves birationally movable in codimension 1 are dual to each other in the (K + B)-negative part for a klt pair (X, B). This duality of the cones gives a partial answer to the problem posed by Sam Payne. We also prove the cone theorem and the contraction theorem for the expanded cone of curves birationally movable in codimension 1.

Original languageEnglish
Pages (from-to)87-100
Number of pages14
JournalMathematische Zeitschrift
Volume272
Issue number1-2
DOIs
Publication statusPublished - 2012 Jan 1

Fingerprint

Cone
Codimension
Curve
Theorem
Contraction
Duality
Partial

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Choi, Sung Rak. / On the dual of the mobile cone. In: Mathematische Zeitschrift. 2012 ; Vol. 272, No. 1-2. pp. 87-100.
@article{c9a51e5a541a41a8b6c6e7048fb3fdad,
title = "On the dual of the mobile cone",
abstract = "We prove that the mobile cone and the cone of curves birationally movable in codimension 1 are dual to each other in the (K + B)-negative part for a klt pair (X, B). This duality of the cones gives a partial answer to the problem posed by Sam Payne. We also prove the cone theorem and the contraction theorem for the expanded cone of curves birationally movable in codimension 1.",
author = "Choi, {Sung Rak}",
year = "2012",
month = "1",
day = "1",
doi = "10.1007/s00209-011-0922-7",
language = "English",
volume = "272",
pages = "87--100",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1-2",

}

On the dual of the mobile cone. / Choi, Sung Rak.

In: Mathematische Zeitschrift, Vol. 272, No. 1-2, 01.01.2012, p. 87-100.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the dual of the mobile cone

AU - Choi, Sung Rak

PY - 2012/1/1

Y1 - 2012/1/1

N2 - We prove that the mobile cone and the cone of curves birationally movable in codimension 1 are dual to each other in the (K + B)-negative part for a klt pair (X, B). This duality of the cones gives a partial answer to the problem posed by Sam Payne. We also prove the cone theorem and the contraction theorem for the expanded cone of curves birationally movable in codimension 1.

AB - We prove that the mobile cone and the cone of curves birationally movable in codimension 1 are dual to each other in the (K + B)-negative part for a klt pair (X, B). This duality of the cones gives a partial answer to the problem posed by Sam Payne. We also prove the cone theorem and the contraction theorem for the expanded cone of curves birationally movable in codimension 1.

UR - http://www.scopus.com/inward/record.url?scp=84866267416&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84866267416&partnerID=8YFLogxK

U2 - 10.1007/s00209-011-0922-7

DO - 10.1007/s00209-011-0922-7

M3 - Article

AN - SCOPUS:84866267416

VL - 272

SP - 87

EP - 100

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1-2

ER -